# SDR 97ZZZM1139

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Popped
- Location: Bs 590
- Part time: 36,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS POPPED IN LAP SEAM AT 11 O'CLOCK POSITION.
